# SDR CA010626007

- Difficulty date: May 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Doug 600N
- Aircraft time: 1,583 hours
- Engine: Allsn 250C47M
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21102523
- Condition: Cracked
- Location: Main Rotor
- Part time: 642 hours, 16,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C STOPPED FOR REFUELING, DUE TO THE TQ EVENTS THAT HAD BEEN ACCUMULATED, (160) THE PILOTS CARRIED OUT A BLADE TORQUE EVENT INSPECTION I.A.W. SB600N-031. THEY FOUND THE WHITE BLADE TO BE CRACKED, BOTTOM SIDE, 12.5" O/B OF THE LAST BOLT ON THE BLADE GRIP, 2.25" I/B OF THE SERIAL # DATA PLATE, MID WAY IN THE BLADE, CRACK WAS MEASURED TO BE .75" LONG, BUT THE PILOTS CONFIRMED THAT THE CRACK WAS LONGER WITH THE BLADE SUPPORTED OFF THE DROOP STOP RING, AND WAS SAID TO RUN TO .25" FROM THE TRAILING EDGE, ESTIMATING THE CRACK TO BE 2.5" TO 3.0" LONG IN LENGTH.
